# SDR DALA2022033102148

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RETAINING CLIP CRACKED ON TAILCONE EXTERNAL RELEASE HANDLE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 038-0001:5352-2001/002 00485: REPLACED RETAINING CLIP REF B717 AMM 53-52-01. FUNCTIONAL TEST WILL BE COMPLETED ON AMDS 5352-2001. (LP #2176928)
